Alert archive / New York / Gale Warnings in 2017

Gale Warning 33, NWS New York, NY

November 21, 2017

NWS New York, NY issued this gale warning at Nov 21, 2017, 3:48 AM EST. It took effect at Nov 21, 2017, 6:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2017, 3:48 AM EST (08:48 UTC)
In effect from
Nov 21, 2017, 6:00 PM EST
Expired
Nov 21, 2017, 9:50 PM EST
In force
4 hr
Issued by
NWS New York, NY

The text

As transmitted.

374 
WHUS71 KOKX 210848
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
348 AM EST TUE NOV 21 2017

ANZ330-350-212100-
/O.EXT.KOKX.SC.Y.0103.000000T0000Z-171121T2300Z/
/O.NEW.KOKX.GL.W.0033.171121T2300Z-171122T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
348 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35
  KT. SEAS 5 TO 8 FEET ON THE OCEAN AND 3-5 FEET ON THE SOUND
  (HIGHEST EAST)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ353-355-212100-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
348 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-340-345-212100-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
348 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
247 
WHUS71 KOKX 211407
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
907 AM EST TUE NOV 21 2017

ANZ340-212215-
/O.EXT.KOKX.SC.Y.0103.000000T0000Z-171121T2300Z/
/O.EXA.KOKX.GL.W.0033.171121T2300Z-171122T0500Z/
PECONIC AND GARDINERS BAYS-
907 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST
TONIGHT.

* WINDS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-350-212215-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171121T2300Z/
/O.CON.KOKX.GL.W.0033.171121T2300Z-171122T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
907 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35
  KT. SEAS 5 TO 8 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ353-355-212215-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
907 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-212215-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
907 AM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
867 
WHUS71 KOKX 212044
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
344 PM EST TUE NOV 21 2017

ANZ330-340-350-220445-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171121T2300Z/
/O.CON.KOKX.GL.W.0033.171121T2300Z-171122T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
344 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 4 TO 7 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ353-355-220445-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
344 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-220445-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
344 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
104 
WHUS71 KOKX 220022
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
722 PM EST TUE NOV 21 2017

ANZ330-340-350-220500-
/O.CON.KOKX.GL.W.0033.000000T0000Z-171122T0500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
722 PM EST TUE NOV 21 2017

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT THROUGH AROUND MIDNIGHT. SEAS 5 TO 8 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ353-355-220830-
/O.EXT.KOKX.SC.Y.0103.000000T0000Z-171123T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
722 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT THROUGH THIS EVENING. WINDS BECOME NORTHWEST 15 TO 20 KT WITH
  GUSTS TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY
  NIGHT. SEAS 4 TO 8 FEET THROUGH THIS EVENING, SUBSIDING TO 3 TO
  4 FT, THEN INCREASING TO 4 TO 6 FT LATE WEDNESDAY INTO 
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-220500-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171122T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
722 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
541 
WHUS71 KOKX 220250
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
950 PM EST TUE NOV 21 2017

ANZ350-221100-
/O.CAN.KOKX.GL.W.0033.000000T0000Z-171122T0500Z/
/O.NEW.KOKX.SC.Y.0104.171122T0250Z-171123T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
950 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT THROUGH MIDNIGHT. WINDS BECOME NORTHWEST 15 TO 20 KT WITH
  GUSTS TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY
  NIGHT. SEAS 5 TO 8 FEET THROUGH MIDNIGHT, SUBSIDING TO 3 TO 5 
  FT, THEN INCREASING TO 4 TO 6 FT LATE WEDNESDAY INTO WEDNESDAY 
  NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-220700-
/O.CAN.KOKX.GL.W.0033.000000T0000Z-171122T0500Z/
/O.NEW.KOKX.SC.Y.0104.171122T0250Z-171122T0700Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
950 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 2 AM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-220400-
/O.CAN.KOKX.SC.Y.0103.000000T0000Z-171122T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
950 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND GUSTS HAVE FALLEN BELOW 25 KT, SO THE ADVISORY HAS BEEN
CANCELLED.

$$

ANZ353-355-221100-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-171123T1100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
950 PM EST TUE NOV 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT THROUGH MIDNIGHT. WINDS BECOME NORTHWEST 15 TO 20 KT WITH 
  GUSTS TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY 
  NIGHT. SEAS 4 TO 7 FEET THROUGH MIDNIGHT, SUBSIDING TO 3 TO 4 
  FT, THEN INCREASING TO 4 TO 6 FT LATE WEDNESDAY INTO WEDNESDAY 
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 21, 1:05 AM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 21, 1:05 AM EST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service New York NY
105 AM EST Tue Nov 21 2017

.SYNOPSIS...
High pressure slides farther of the Mid-Atlantic coast today.
A cold front approaches front he west tonight, then passes
through early Wednesday followed by high pressure. A warm front
moves north Saturday followed by a cold front Saturday night.
High pressure builds to the west Sunday and Monday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Temperatures, dewpoints, and cloud coverage were adjusted to
better match observed trends. Temperatures were holding nearly
steady along the coast this evening with the westerly breeze
continuing.

The region will be in between the polar jet and subtropical jet with
some slight mid level ridging taking place. At the surface,
high pressure will be moving off the Carolina Coastline and into
the Western Atlantic Ocean.

Thin cirrus early this morning, so will go with a mostly clear
sky forecast. Winds are becoming lighter as well, making for
more radiational cooling, more for the inland locations. The
coast will have more of a breeze, making for less radiational
cooling there.

MAV/MET guidance in fairly good agreement for morning lows.
This combination was used for lows overnight but with some
slight manual adjustments. Min temperatures along coast were
made slightly higher. Temperatures fall into upper 20s and 30s,
for much of the region. NYC will remain in the upper 30s to
lower 40s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
Gusty SSW flow returns today as the cold front approaches from
the west. Gusts to around 25 mph will be likely across the
coastal locations. It will be a mostly sunny day, with
temperatures climbing into the middle and upper 50s.

Southerly flow across the area tonight will result temperatures
remaining nearly steady overnight. Low pressure will develop
over the SE coast and gradually lift up the eastern seaboard as
a cold front approaches from the west. Rain expected to move in
late tonight although there is some uncertainty in the westward
extent of the precipitation shield. For now, will keep just
chance pops in for the eastern half of the CWA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Good agreement with most of the guidance and the previous forecast
as regards the passage of a cold front late tonight/early
Wednesday, as a southern stream wave of low pressure passes to
the east of Long Island. The northern stream wave passes well to
the north as a weakening cold front moves through. There is a
chance that the northwestern zones of the forecast area remain
dry, and have only slight chance probabilities there. The ECMWF
is a little slower with the frontal passage and low, keeping
precipitation into later in the afternoon. Have sided with
continuity and end precipitation early Wednesday afternoon,
keeping probabilities in the likely category east. Also, the
ECMWF was more than double with the QPF and again stayed with
continuity.

A very active flow will remain across the region as a full latitude
trough remains across the eastern United States into the beginning
of next week. Surface high pressure will remain late Wednesday into
Friday. However, another shortwave moves through the trough Thursday
night into Friday, and at this time passes to the north. There is a
chance that the wave digs farther to the south, weakening the mid
and low level ridge, with the possibility of precipitation inland.
Again, kept with continuity and will remain dry into Friday night.

Yet another shortwave rotates through the eastern trough Saturday,
with a surface low, a clipper type system, passing through the Great
Lakes region. A weak warm front develops Friday night and passes
through Saturday, followed quickly by the cold front. At this time
only the well inland areas may see a period of light snow, slight
chance, as the cold air moves in behind the front Saturday night.
Otherwise all rain is expected.

Will leave Sunday and Monday dry, however, a weak tough or re-
enforcing cold front, moves through Sunday with maybe a few
flurries.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
High pressure slides further of the Mid-Atlantic Coast today. A
cold front approaches from the west this evening.

VFR through the TAF period.

WSW-SW winds diminish early this morning, and back to the SSW-
SW. Winds increase after daybreak, becoming gusty by late this
morning, with gusts up to around 25KT likely. Isolated peak
gusts to around 30KT are possible at eastern terminals. Gusts
abate late this afternoon/early this evening.

.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...

.Late tonight-Wednesday...MVFR possible with showers, mainly
east of the city terminals. NW winds G20-25KT possible late
morning/afternoon.
.Wednesday night-Saturday...VFR. NW-N winds G15-25KT possible
Wednesday night. W-NW winds G15-20KT possible Thursday night at
mainly eastern terminals. SW winds G15-20KT possible Saturday.

&&

.MARINE...
Winds briefly subside early this morning, but increase again
towards midday from the SSW as a cold front approaches for the
west. SCA remains in effect for all waters through this
evening, except for the ocean waters which continues through
tonight. A few gusts may approach gale force today, however,
thinking that gusts remain just below criteria. Ocean seas build
to 5-8 ft during the day, and start to subside late tonight.

A cold front will be moving east of the forecast waters early
Wednesday as high pressure builds to the west, and then over the
waters Thursday into Friday. Winds are expected to remain below
small craft advisory levels across all the forecast waters Wednesday
into Friday. However, ocean seas likely remain at small craft levels
into Friday.

As a warm front approaches from the south Friday night and moves
north Saturday, as a cold front approaches Saturday,
southwesterly winds will increase and ocean gusts may be around
small craft levels Friday night and Saturday. Also, ocean seas
likely build to small craft levels. Winds and gusts may fall
below small craft levels for several hours late Saturday into
Saturday night, then Sunday increase again in the cold air
behind the cold front. Ocean seas remain at small craft levels
into Sunday night.

&&

.HYDROLOGY...
No hydrologic problems are anticipated the next 7 days.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until midnight EST tonight for ANZ330-335-
     338-340-345.
     Small Craft Advisory until 6 AM EST Wednesday for ANZ350-353-
     355.

&&

SYNOPSIS...BC/19
NEAR TERM...JM/BC
SHORT TERM...BC
LONG TERM...19
AVIATION...Maloit/JC
MARINE...JM/BC/19
HYDROLOGY...BC/19
Hazardous weather outlook, Nov 20, 3:54 PM EST, 11 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
354 PM EST Mon Nov 20 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-212100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
354 PM EST Mon Nov 20 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-212100-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
354 PM EST Mon Nov 20 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Gale Warnings in New York, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.